Thank you for providing additional info.
Prednazone messes with your hormones especially testosterone
.It causes loss of desire & hence results in erectile dysfunction.
Other causes of loss of erection are:ageing,diabetes,hypertension (high blood pressure
),cardiovascular diseases,cigarette smoking,nerve or spinal cord damage,low testosterone levels,depression and anxiety.
The elimination half life of prednisone is around 3 to 4 hours. This is the time it takes for your body to reduce the plasma levels by half.The prednisone , will stay in the system two to three weeks before it gets completely eliminated out of your system.
Other cause of ED should be ruled out.
So bot***** *****ne is that it may take few days to 1-2 weeks that prednisone(prednazone) will be out of your system & the side effects like erectile dysfunction/loss of erection & ringing in ears/tinnitus will get back to normal.
Hope this helped.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Thank you for your business!